# SDR REXA2024103001199

- Difficulty date: March 14, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS 280 CROSSBEAM IS CORRODED BETWEEN BL0 AND RBL 5 REPLACED  RH FS280 CROSSBEAM IAW CRJ 900 SRM 51-40-11-001-001-A01,51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
